MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N140
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Defibrillation/Stimulation Problem (1573); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) visited the emergency room (er) after reporting they had received six shocks.Upon interrogation it was noted that the device recorded a code 1007 triggered indicative of capacitor charge time exceeding limitations.The charge time was found to be greater than 45 seconds.It was further noted that this crt-d had reached elective replacement indicator (eri) battery status approximately three months prior.Technical services (ts) was consulted and recommended device replacement as therapy could not be guaranteed, as well as a review of the associated right ventricular (rv) lead integrity at during replacement.This crt-d remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) visited the emergency room (er) after reporting they had received six shocks.Upon interrogation it was noted that the device recorded a code 1007 indicative of capacitor charge time exceeding limitations.The charge time was found to be greater than 45 seconds.It was further noted that this crt-d had reached elective replacement indicator (eri) battery status approximately three months prior.Technical services (ts) was consulted and recommended device replacement as therapy could not be guaranteed, as well as a review of the associated right ventricular (rv) lead integrity at during replacement.This crt-d remains in service.No adverse patient effects were reported.Additional information was received, this crt-d was explanted and successfully replaced, however, it has not returned to boston scientific for further analysis.

Brand Name
ENERGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20317366
Report Number2124215-2024-60511
Device Sequence Number8147026
Product Code LWP
UDI-Device Identifier00802526480959
UDI-Public00802526480959
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2016
Device Model NumberN140
Device Catalogue NumberN140
Device Lot Number113338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/10/2024
Date Device Manufactured02/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale